Journal of Graph Theory

Cover image for Journal of Graph Theory

March 1993

Volume 17, Issue 1

Pages fmi–fmi, 1–127

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170101

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On the stability number of AH-free graphs (pages 53–63)

      A. Hertz and D. de Werra

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170107

    2. Perfect k-line graphs and k-total graphs (pages 65–73)

      Van Bang Lê

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170108

    3. The domination numbers of the 5 × n and 6 × n grid graphs (pages 81–107)

      Tony Yu Chang and W. Edwin Clark

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170110

    4. Large P4-free graphs with bounded degree (pages 109–116)

      Myung S. Chung and Douglas B. West

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170111

    5. Extremal interval graphs (pages 117–127)

      Jürgen Eckhoff

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170112

SEARCH

SEARCH BY CITATION